Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The conformal theory of curves


Author: Aaron Fialkow
Journal: Trans. Amer. Math. Soc. 51 (1942), 435-501
MSC: Primary 53.0X
MathSciNet review: 0006465
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1942-0006465-X
Article copyright: © Copyright 1942 American Mathematical Society